# SDR ASAA2017101722242

- Difficulty date: October 17, 2017
- Submitted: October 19, 2017
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 36,130 hours, 11,006 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR IN AUTO ONLY SHOWING 1 VERTICAL BAND AT 0930 RELATIVE TO ACFT NOSE.  WHEN MANUAL, RADAR PROVIDED FULL SCAN.  ACFT GROUNDED.  PERFORMED A WEATHER RADAR BITE IAW FIM 34-43, TASK 801. NO FAULTS FOUND. PERFORMED WEATHER RADAR SYSTEM OPS TEST IAW AMM 34-43-00-710-802-001. OPS TEST PASSED, NO FAULTS.  NO HISTORY LAST 30 DAYS.
